# SDR MASA2022012900029

- Difficulty date: January 29, 2022
- Submitted: January 30, 2022
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 43,142 hours, 34,052 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING RUBBER SMELL AFTER TAKE OFF (IN CABIN). MX IS TROUBLE SHOOTING.
